# SDR FDEA201208082899

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5111
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEC 41, AREA AT BS 345, LBL 4 HAS CORROSION ON FLOORBEAM.  FLOORBEAM REPAIRED IAW SRM 53-00-01, FIG 201, PG 201, REPAIR 3 AND DWG 141N5160.  MAJOR REPAIR.
